# SDR DALA1104059857

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 237, Rbl4-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 237, RBL 4 -RBL 8, FLOORBEAM CHAFED.  BLENDED CHAFE IAW SRM 51-10-3, ORIG MAT .125 IAW SRM 51-10-1, FIG 22, PN 2777897 AND 51-13-2, ITEM 6.  REMOVED .040 REMAINING .085 FOUND TO BE OUT OF LIMITS IAW SRM 53-05, FIG 20A.  REPAIRED DAMAGED FLOORBEAM STA 237, RBL4 TO RBL8 IAW SRM 53-05, FIG 20A.  REQUIRED INSP COMPLETED.
